Publicação: PERIODS OF PERIODIC HOMEOMORPHISMS OF PINCHED SURFACES WITH ONE OR TWO BRANCHING POINTS
Nenhuma Miniatura disponível
Data
2019-01-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Univ Houston
Tipo
Artigo
Direito de acesso
Resumo
In this paper we characterize all the possible sets of periods of a periodic homeomorphism defined on compact connected pinched surfaces with one or two branching points.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Houston Journal Of Mathematics. Houston: Univ Houston, v. 45, n. 4, p. 1227-1243, 2019.